# SDR CA061218020

- Difficulty date: November 24, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 8190026
- Condition: Failed
- Location: Autofeather
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON INVESTIGATION OF THE REPORTED AUTOFEATHER DEFECT, THE LT ENGINE PRESSURE SWITCH, PN 8190026, WAS FOUND TO BE DEFECTIVE. REPLACEMENT OF THE COMPONENT CURED THE PROBLEM WHICH IS CONSIDERED TO BE AN ISOLATED RANDOM FAILURE. (TC NR 20061218020)
